About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 591852, 8 pages
http://dx.doi.org/10.1155/2013/591852
Research Article

Some General New Einstein Walker Manifolds

1School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran
2Department of Complementary Education, Payame Noor University, Tehran 19395-3697, Iran

Received 1 October 2012; Accepted 7 November 2012

Academic Editor: Anatol Odzijewicz

Copyright © 2013 Mehdi Nadjafikhah and Mehdi Jafari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Nadjafikhah and Mehdi Jafari, “Some General New Einstein Walker Manifolds,” Advances in Mathematical Physics, vol. 2013, Article ID 591852, 8 pages, 2013. doi:10.1155/2013/591852